The King County Sheriff’s Office is reporting that Burien Police Deputies recently helped save the life of an overdosed 21-year old woman – who had stopped breathing – by administering NARCAN to her on Sunday, Dec. 1, 2o19.
Police believe she took a Percocet pill that may have been laced with fentanyl.
The incident happened in the 300 block of SW 155th Street (map below).
NARCAN (naloxone HCl) is a Nasal Spray for the emergency treatment of a known or suspected opioid overdose.
Here’s more from the police:
Warning: We are continuing to see street drugs laced with the powerful synthetic painkiller fentanyl. Just a few grains of fentanyl can be fatal.
On 12/1/2019 at about 8:00 PM, Burien Patrol deputies were dispatched to the 300 BLK of SW 155th for a female not breathing. When Deputies Marquez and Corcoran arrived, they found a 21 year old female lying on the ground in distress.
Another female present told the deputies her friend had taken a percocet pill that was possibly laced with fentanyl.
Deputies immediately administered NARCAN, which reverses an opiod overdose, and the woman began breathing again soon after.
Burien Fire arrived and continued life saving efforts, the female was then transported to a nearby hospital for treatment.
This woman was extremely lucky. She was lucky our Deputies carry NARCAN and responded quickly enough to save her life. She is also lucky, because we often see nearly instant death with these fentanyl laced pills.
A strong reminder NOT to take pills that are not described by a doctor and dispensed to you at a pharmacy. Street drugs are not worth the risk.